Alert archive / Missouri / Special Weather Statements in 2009
Special Weather Statement, NWS Kansas City, MO
NWS Kansas City, MO issued this special weather statement at Aug 4, 2009, 5:02 AM CDT for 5 counties in Missouri. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2009, 5:02 AM CDT (10:02 UTC)
- Expired
- Aug 4, 2009, 5:45 AM CDT
- In force
- 43 min
- Issued by
- NWS Kansas City, MO
Counties Chariton County, MO, Howard County, MO, Macon County, MO, Randolph County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 128 km from the middle of the area, began a volume at 10:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 10.0 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3119 J/kg
- Mixed-layer CIN
- -150 J/kg
- Mixed-layer LCL
- 1820 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 219 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WWUS83 KEAX 041002
SPSEAX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
502 AM CDT TUE AUG 4 2009
MOZ024-025-031>033-039-040-046-041045-
CARROLL-CHARITON-COOPER-HOWARD-LINN-MACON-RANDOLPH-SALINE-
502 AM CDT TUE AUG 4 2009
...SIGNIFICANT WEATHER ALERT FOR CHARITON...EASTERN LINN...HOWARD...
MACON...NORTHWESTERN COOPER...RANDOLPH...SALINE AND SOUTHEASTERN
CARROLL COUNTIES UNTIL 545 AM CDT...
AT 501 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES EAST OF
BROWNING TO 11 MILES NORTH OF BUCKLIN TO BUCKLIN TO MARCELINE TO 9
MILES SOUTH OF MARCELINE TO BRUNSWICK TO BOSWORTH TO NORBORNE...
MOVING SOUTHEAST AT 40 MPH.
WINDS BETWEEN 40 AND 50 MPH...ALONG WITH FREQUENT CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
KEYTESVILLE AROUND 515 AM CDT.
CALLAO...SALISBURY AND MALTA BEND AROUND 520 AM CDT.
BEVIER AND SLATER AROUND 525 AM CDT.
ATLANTA...HUNTSVILLE...MARSHALL AND GLASGOW AROUND 530 AM CDT.
MACON AND CAIRO AROUND 535 AM CDT.
THE TOWNS OF NEW BOSTON...TRIPLETT...MENDON...DE WITT...WIEN...
ETHEL...NEW CAMBRIA...WAKENDA...MIAMI AND DALTON ARE ALSO IN THE PATH
OF THESE STORMS.
LAT...LON 3925 9231 3925 9243 3916 9248 3914 9259
3907 9275 3893 9314 3893 9320 3919 9349
3928 9349 3923 9350 3922 9352 3929 9361
3950 9339 3955 9324 3966 9307 3983 9296
4004 9292 4004 9279 3987 9229
$$
DUXWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this special weather statement went out at Aug 4, 3:45 AM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, Aug 4, 3:45 AM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 345 AM CDT TUE AUG 4 2009 .DISCUSSION... BUSY MORNING WITH THE STORMS SO WILL KEEP THIS DISCUSSION ON THE SHORT SIDE. CURRENT CONVECTION IN NORTHWEST MISSOURI AND NORTHEAST KANSAS COURTESY OF ISENTROPIC LIFT SHOWING UP BEST AROUND THE 316K LEVEL ON THE NAM. STORMS IN NEBRASKA ASSOCIATED WITH A SHORT WAVE MOVING DOWN IN THE NORTHWEST FLOW. EXPECTING SOME FORM OF A MERGER BETWEEN THESE TWO COMPLEXES TOWARD 12Z WITH THE SHORT WAVE THEN CONTINUING TO MOVE THE CONVECTION TO THE EAST SOUTHEAST THIS MORNING. HOPING THAT IN THE WAKE OF THIS CONVECTION WE WILL SEE SOME STABILIZATION THIS AFTERNOON...SO WILL DOWNPLAY AFTERNOON POPS AND TARGET THEM FOR AREAS WHERE MODELS ARE INDICATING THE CAPPING WILL BE THE WEAKEST. SURFACE FRONT SHOULD PRESS SOUTH AFTER THE MORNING CONVECTION MOVES THROUGH WITH A WEAK SURFACE WAVE ALSO EXPECTED ON THIS FRONT. THUS TEMPERATURES TODAY WILL BE A BIT TRICKY...BUT WILL TREND TOWARD THE SLIGHTLY COOLER NAM. THEN FOR TONIGHT...WITH SURFACE BOUNDARY LIKELY TO BE JUST SOUTH OF THE FORECAST AREA...MODELS ARE SHOWING THE BETTER ISENTROPIC LIFT TO BE AIMED MORE INTO THE SOUTHERN PART OF THE FORECAST AREA. WILL KEEP SOME CHANCE POPS FOR OVERNIGHT TO COVER THIS POSSIBILITY...BUT ALSO KEEP SLIGHT CHANCE POPS GOING MUCH FURTHER NORTH DUE TO THE UNCERTAINTY IN THIS FORECAST DUE TO THE POTENTIAL A WAVE IN THE NORTHWEST FLOW APPROACHING FROM NEBRASKA TOWARD 12Z. WITH THE POTENTIAL OF THIS SHORT WAVE MOVING ACROSS THE FORECAST AREA WEDNESDAY MORNING...WILL RAISE POPS INTO THE CHANCE CATEGORY DURING THE DAYTIME. WEDNESDAY NIGHT COULD BE ANOTHER REPEAT OF STORMS WITH THE AREA ON THE PERIPHERY OF THE UPPER RIDGE THAT WILL BE MOVING INTO THE TEXAS PANHANDLE. WEAK RIDGE RUNNING WAVES WILL KEEP THE POTENTIAL OF STORMS IN THE FORECAST AREA UNTIL THIS RIDGE BUILD STRONGER GOING INTO FRIDAY. WITH THIS STRENGTHENING UPPER RIDGE...THE HEAT WILL RETURN AS WELL. LONGER TERM PART OF THE CURRENT FORECAST HAS THIS WELL DEPICTED SO NO MAJOR CHANGES MADE AFTER THURSDAY. PC && .AVIATION... /1148 PM CDT MON AUG 3 2009/ FOR THE 06Z TAFS...A WEAK FRONT LOCATED NR KSTJ WL SAG SLOWLY SOUTH THROUGH THE TERMINALS DURING THE MORNING HOURS. ALONG AND NORTH OF THE BOUNDARY...A FEW THUNDERSTORMS MAY DEVELOP TONIGHT DUE TO ISENTROPIC LIFT. AREAL COVERAGE IS EXPECTED TO BE LIMITED. THEREFORE WILL ONLY MENTION VCTS. ANOTHER CONCERN IS THE LARGE AREA OF CONVECTION IN NRN NEB. IT IS UNCLEAR WHETHER THE AREA OF STORMS WILL SURVIVE BEFORE MAKING IT INTO THE TERMINALS AFT DAYBREAK. OTHERWISE...THE FRONT WILL LIKELY NOT TRIGGER ANY THUNDERSTORMS IN THE AFTN DUE TO THE INCREASING CAP. DB && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Aug 3, 12:58 PM CDT, 16 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1258 PM CDT MON AUG 3 2009 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-041800- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 1258 PM CDT MON AUG 3 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT HOT AND HUMID CONDITIONS HAVE RETURNED TO THE LOWER MISSOURI RIVER VALLEY THIS AFTERNOON. HIGH TEMPERATURES ARE EXPECTED TO TOP OUT IN THE LOWER TO MIDDLE 90S ACROSS EASTERN KANSAS AND WESTERN MISSOURI. HEAT INDEX READINGS WILL CLIMB TO NEAR 103 DEGREES BY MID AFTERNOON. THERE WILL BE A CHANCE FOR AN ISOLATED THUNDERSTORM LATE THIS AFTERNOON AS SEVERAL OUTFLOW BOUNDARIES REMAIN IN PLACE AFTER MORNING THUNDERSTORMS. HOWEVER...AN INCREASING WARM LAYER OF AIR ALOFT MAY BE STRONG ENOUGH TO SUPPRESS MOST ACTIVITY. SHOULD THUNDERSTORMS DEVELOP...A HIGH DEGREE OF INSTABILITY WILL ALLOW STORMS TO QUICKLY BECOME STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT. AN ISOLATED TORNADO CANNOT BE RULED OUT NEAR THE IOWA BORDER...BUT THE THREAT REMAINS VERY LOW. THE MORE LIKELY TIME FRAME FOR SEVERE STORMS WILL LATER THIS EVENING AND THROUGH THE OVERNIGHT HOURS. BY THIS EVENING...A WEAK COLD FRONT WILL BE NEARING THE IOWA MISSOURI BORDER. WITH THE SUPPORT OF A WEAK UPPER LEVEL DISTURBANCE...STORMS ARE EXPECTED TO DEVELOP IN NORTH CENTRAL AND NORTHEAST MISSOURI ALONG THE EDGE OF THE WARM LAYER ALOFT. THESE STORMS MAY BUILD BACK WESTWARD ALONG THE SURFACE FRONT TOWARDS NORTHWESTERN MISSOURI BY MIDNIGHT. THE LEAST LIKELY AREA TO SEE STORMS OVERNIGHT WILL BE IN WEST CENTRAL MISSOURI AND EAST CENTRAL KANSAS TO THE SOUTH OF KANSAS CITY. THE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. HEAVY RAINFALL MAY ALSO OCCUR...AND IF STORMS REPEATEDLY DEVELOP OVER A REGION...THIS MAY LEAD TO FLOODING ISSUES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE A CONDITIONAL THREAT FOR THUNDERSTORMS ON TUESDAY...WITH ACTIVITY HIGHLY DEPENDENT ON MONDAY NIGHTS THUNDERSTORM ACTIVITY. THUNDERSTORMS ARE LIKELY TO BE ONGOING OVER THE EASTERN PORTIONS OF THE OUTLOOK AREA TUESDAY MORNING...WITH A FEW STRONG TO SEVERE STORMS STILL POSSIBLE. THE AFOREMENTIONED COLD FRONT WILL SETTLE SOUTHWARD TO NEAR INTERSTATE 70 BY MID AFTERNOON...WITH SUFFICIENT INSTABILITY DEVELOPING TO MAKE THUNDERSTORM REDEVELOPMENT POSSIBLE. SEVERE WEATHER MAY BE POSSIBLE WITH ANY THUNDERSTORM THAT DEVELOPS TUESDAY AFTERNOON. MORE UNCERTAINTY FOR THUNDERSTORM ACTIVITY EXISTS ON WEDNESDAY AND THURSDAY...WITH A POTENTIAL FOR SCATTERED THUNDERSTORMS BOTH DAYS. AT THIS TIME...IT IS UNCERTAIN WHETHER SEVERE WEATHER WILL BE POSSIBLE. WARMER TEMPERATURES WILL RETURN FOR FRIDAY AND LINGER THROUGH THE WEEKEND. HIGH TEMPERATURES MAY SOAR WELL INTO THE 90S ONCE AGAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED NORTH AND EAST OF A LINE FROM ST. JOSEPH TO SEDALIA LATE THIS EVENING AND THROUGH THE OVERNIGHT HOURS. SPOTTER ACTIVATION MAY BE NEEDED SOUTH OF INTERSTATE 70 ON TUESDAY. DUX
In the hours before
Special weather statement, Aug 4, 2:46 AM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
246 AM CDT TUE AUG 4 2009
MOZ001>004-040815-
ATCHISON-GENTRY-NODAWAY-WORTH-
246 AM CDT TUE AUG 4 2009
...SIGNIFICANT WEATHER ALERT FOR NODAWAY...NORTHEASTERN ATCHISON...
NORTHERN GENTRY AND WORTH COUNTIES UNTIL 315 AM CDT...
AT 246 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF COIN
TO BURLINGTON JUNCTION TO RAVENWOOD TO 9 MILES SOUTHEAST OF GRANT
CITY...MOVING SOUTHEAST AT 35 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.
THESE STORMS WILL BE NEAR...
ALBANY AROUND 255 AM CDT.
MARYVILLE AND ALBANY AROUND 310 AM CDT.
THE TOWNS OF ELMO...DENVER...WORTH...PICKERING...GENTRY...CLYDE...
CONCEPTION JUNCTION...DARLINGTON...CONCEPTION AND ARKOE ARE ALSO IN
THE PATH OF THESE STORMS.
LAT...LON 4058 9458 4056 9445 4042 9423 4016 9422
4015 9433 4023 9492 4050 9543 4059 9549
21Special weather statement, Aug 4, 3:16 AM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
316 AM CDT TUE AUG 4 2009
MOZ002-004-011-012-040845-
ANDREW-GENTRY-HOLT-NODAWAY-
316 AM CDT TUE AUG 4 2009
...SIGNIFICANT WEATHER ALERT FOR ANDREW...EASTERN HOLT...SOUTHEASTERN
NODAWAY AND SOUTHWESTERN GENTRY COUNTIES UNTIL 345 AM CDT...
AT 315 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF
MARYVILLE TO 7 MILES SOUTHEAST OF MOUND CITY...MOVING SOUTHEAST AT
30 MPH.
NICKEL SIZE HAIL IS EXPECTED WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
FILLMORE AROUND 330 AM CDT.
SAVANNAH AROUND 345 AM CDT.
THE TOWNS OF ARKOE...GRAHAM...BARNARD...GUILFORD...BOLCKOW...
ROSENDALE AND REA ARE ALSO IN THE PATH OF THESE STORMS.
LAT...LON 4031 9483 4009 9445 4004 9456 4004 9461
4002 9462 3989 9490 4010 9525
21Special weather statement, Aug 4, 3:17 AM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
317 AM CDT TUE AUG 4 2009
MOZ001-002-040845-
ATCHISON-NODAWAY-
317 AM CDT TUE AUG 4 2009
...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN ATCHISON AND
NORTHWESTERN NODAWAY COUNTIES UNTIL 345 AM CDT...
AT 315 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTH OF COIN...OR 12 MILES NORTHEAST OF
TARKIO...MOVING EAST AT 15 MPH.
PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.
THIS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN ATCHISON
AND NORTHWESTERN NODAWAY COUNTIES...INCLUDING THE TOWNS OF WESTBORO
AND ELMO.
LAT...LON 4058 9500 4057 9498 4042 9513 4055 9541
4059 9539
21Special weather statement, Aug 4, 3:55 AM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
355 AM CDT TUE AUG 4 2009
MOZ005-006-013>015-022-023-040930-
CALDWELL-DAVIESS-DE KALB-GRUNDY-HARRISON-LIVINGSTON-MERCER-
355 AM CDT TUE AUG 4 2009
...SIGNIFICANT WEATHER ALERT FOR DAVIESS...EASTERN HARRISON...
GRUNDY...MERCER...NORTHERN CALDWELL...NORTHWESTERN LIVINGSTON AND
SOUTHERN DEKALB COUNTIES UNTIL 430 AM CDT...
AT 355 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM RIDGEWAY TO GILMAN
CITY TO 6 MILES SOUTHEAST OF PATTONSBURG TO CLARKSDALE...MOVING EAST
AT 35 MPH.
WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
CAINSVILLE AND GALLATIN AROUND 410 AM CDT.
JAMESPORT AROUND 415 AM CDT.
TRENTON AROUND 420 AM CDT.
PRINCETON...MERCER AND SPICKARD AROUND 425 AM CDT.
HAMILTON AND BRECKENRIDGE AROUND 430 AM CDT.
THE TOWNS OF SANTA ROSA...COFFEY...BLYTHEDALE...AMITY...WEATHERBY...
JAMESON...BRIMSON...MOUNT MORIAH...ALTAMONT AND WINSTON ARE ALSO IN
THE PATH OF THESE STORMS.
LAT...LON 4058 9349 4007 9342 3984 9361 3965 9395
3972 9422 3974 9422 3974 9429 3983 9462
3988 9461 4000 9419 4022 9397 4058 9400
21Special weather statement, Aug 4, 4:37 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 437 AM CDT TUE AUG 4 2009 MOZ006-007-016-041015- MERCER-PUTNAM-SULLIVAN- 437 AM CDT TUE AUG 4 2009 ...SIGNIFICANT WEATHER ALERT FOR EASTERN MERCER...NORTHWESTERN SULLIVAN AND WESTERN PUTNAM COUNTIES UNTIL 515 AM CDT... AT 437 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MERCER...OR 25 MILES WEST OF UNIONVILLE... MOVING EAST AT 30 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN MERCER... NORTHWESTERN SULLIVAN AND WESTERN PUTNAM COUNTIES...INCLUDING THE TOWNS OF SOUTH LINEVILLE...MERCER...POWERSVILLE AND LUCERNE. LAT...LON 4022 9307 4031 9365 4058 9360 4059 9301 21
Special weather statement, Aug 4, 5:02 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
502 AM CDT TUE AUG 4 2009
MOZ024-025-031>033-039-040-046-041045-
CARROLL-CHARITON-COOPER-HOWARD-LINN-MACON-RANDOLPH-SALINE-
502 AM CDT TUE AUG 4 2009
...SIGNIFICANT WEATHER ALERT FOR CHARITON...EASTERN LINN...HOWARD...
MACON...NORTHWESTERN COOPER...RANDOLPH...SALINE AND SOUTHEASTERN
CARROLL COUNTIES UNTIL 545 AM CDT...
AT 501 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES EAST OF
BROWNING TO 11 MILES NORTH OF BUCKLIN TO BUCKLIN TO MARCELINE TO 9
MILES SOUTH OF MARCELINE TO BRUNSWICK TO BOSWORTH TO NORBORNE...
MOVING SOUTHEAST AT 40 MPH.
WINDS BETWEEN 40 AND 50 MPH...ALONG WITH FREQUENT CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
KEYTESVILLE AROUND 515 AM CDT.
CALLAO...SALISBURY AND MALTA BEND AROUND 520 AM CDT.
BEVIER AND SLATER AROUND 525 AM CDT.
ATLANTA...HUNTSVILLE...MARSHALL AND GLASGOW AROUND 530 AM CDT.
MACON AND CAIRO AROUND 535 AM CDT.
THE TOWNS OF NEW BOSTON...TRIPLETT...MENDON...DE WITT...WIEN...
ETHEL...NEW CAMBRIA...WAKENDA...MIAMI AND DALTON ARE ALSO IN THE PATH
OF THESE STORMS.
LAT...LON 3925 9231 3925 9243 3916 9248 3914 9259
3907 9275 3893 9314 3893 9320 3919 9349
3928 9349 3923 9350 3922 9352 3929 9361
3950 9339 3955 9324 3966 9307 3983 9296
4004 9292 4004 9279 3987 9229
DUXThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 1:22 AM CDT | Special Weather Statement | EAX | Nodaway | 23 min |
| Aug 4, 1:44 AM CDT | Special Weather Statement | EAX | Nodaway | 31 min |
| Aug 4, 1:52 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Nodaway | 23 min |
| Aug 4, 2:10 AM CDT | Areal Flood Advisory | EAX | Atchison, Nodaway, Worth | 4 hr |
| Aug 4, 2:15 AM CDT | Special Weather Statement | EAX | Nodaway | 30 min |
| Aug 4, 2:46 AM CDT | Special Weather Statement | EAX | Gentry, Nodaway, Worth | 29 min |
| Aug 4, 3:03 AM CDT | Severe Thunderstorm Warning | EAX | Gentry, Nodaway, Worth | 27 min |
| Aug 4, 3:16 AM CDT | Special Weather Statement | EAX | Andrew, Holt | 29 min |
| Aug 4, 3:17 AM CDT | Special Weather Statement | EAX | Atchison | 28 min |
| Aug 4, 3:21 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Daviess, DeKalb, Gentry, Harrison | 24 min |
| Aug 4, 3:55 AM CDT | Special Weather Statement | EAX | Caldwell, Daviess, DeKalb, Grundy, Mercer | 35 min |
| Aug 4, 4:10 AM CDT | Flash Flood Warning | EAX | Atchison, Nodaway | 5 hr |
| Aug 4, 4:25 AM CDT | Severe Thunderstorm Warning | EAX | Chariton, Daviess, Grundy, Linn, Livingston, Mercer and 1 more | 33 min |
| Aug 4, 4:37 AM CDT | Special Weather Statement | EAX | Mercer | 38 min |
| Aug 4, 4:55 AM CDT | Areal Flood Advisory | EAX | Andrew, Daviess, DeKalb, Gentry, Holt, Nodaway | 4 hr |
| Aug 4, 5:10 AM CDT | Special Weather Statement | EAX | Atchison | 35 min |
| Aug 4, 5:28 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt, Nodaway | 47 min |
| Aug 4, 5:33 AM CDT | Special Weather Statement | EAX | Putnam, Schuyler | 42 min |
| Aug 4, 5:58 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Holt | 47 min |
| Aug 4, 6:25 AM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 35 min |
| Aug 4, 6:44 AM CDT | Special Weather Statement | EAX | Platte | 31 min |
| Aug 4, 6:51 AM CDT | Special Weather Statement | EAX | Jackson | 24 min |
| Aug 4, 7:10 AM CDT | Special Weather Statement | EAX | Cass | 50 min |
| Aug 4, 7:22 AM CDT | Special Weather Statement | EAX | Johnson | 38 min |
| Aug 4, 7:30 AM CDT | Special Weather Statement | EAX | Bates, Henry | 30 min |
| Aug 4, 7:40 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry, Johnson | 50 min |
| Aug 4, 8:02 AM CDT | Special Weather Statement | EAX | Pettis | 43 min |
| Aug 4, 6:14 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Doniphan | 31 min |
| Aug 4, 6:34 AM CDT | Special Weather Statement | EAX | Leavenworth | 26 min |
Nearby
Special Weather Statements in Missouri, 2009Every special weather statement in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.